Stationary optical solitons with complex Ginzburg–Landau equation having nonlinear chromatic dispersion and Kudryashov's refractive index structures

Ekici M.

PHYSICS LETTERS A, vol.440, pp.128146, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 440
  • Publication Date: 2022
  • Doi Number: 10.1016/j.physleta.2022.128146
  • Journal Name: PHYSICS LETTERS A
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Chemical Abstracts Core, Communication Abstracts, INSPEC, Metadex, Philosopher's Index, zbMATH, DIALNET, Civil Engineering Abstracts
  • Page Numbers: pp.128146
  • Keywords: Stationary solitons, Nonlinear chromatic dispersion, Kudryashov?s laws, Complex Ginzburg-Landau equation, BIREFRINGENT FIBERS, 1-SOLITON SOLUTION, CONSERVATION-LAWS, BRIGHT, PERTURBATION, PULSES
  • Yozgat Bozok University Affiliated: Yes


This work obtains stationary optical solitons for complex Ginzburg-Landau equation that is structured with Kudryashov's self-phase modulation structures. The chromatic dispersion is also taken to be nonlinear. Six forms of nonlinear refractive index are considered. The adopted integration scheme is the generalized G'/G-expansion approach that yields solutions in terms of Jacobi's elliptic functions. The limiting approach, when applied with the modulus of ellipticity leads to the stationary optical solitons that finally emerge from the model.